MathSciNet Relay Station
MathSciNet bibliographic data
MR2107837 (2005g:34203) 34K25 (34K20)
Tang, X. H. Asymptotic behavior of delay differential equations with instantaneously terms. J. Math. Anal. Appl. 302 (2005), no. 2, 342–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement